MathSciNet Relay Station
MathSciNet bibliographic data
MR2594615 05C60 (05C80 28D15 60C05)
Borgs, Christian; Chayes, Jennifer; Lovász, László Moments of two-variable functions and the uniqueness of graph limits. Geom. Funct. Anal. 19 (2010), no. 6, 1597–1619.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement